MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMIDFACE OBLIQUE L-PL 2X3 HOLES-LEFT/0.7MM THICK; PLATE, BONE

SYNTHES GMBH TI MATRIXMIDFACE OBLIQUE L-PL 2X3 HOLES-LEFT/0.7MM THICK; PLATE, BONE
Catalog Number 04.503.353
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, titanium plate (left) fracture occurred.Another device was used to complete the surgery.There were no adverse consequences to the patient.The device was discarded.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TI MATRIXMIDFACE OBLIQUE L-PL 2X3 HOLES-LEFT/0.7MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES ELMIRA
35 airport road
horseheads NY 14846
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25477216
Report Number8030965-2026-06096
Device Sequence Number18433079
Product Code JEY
UDI-Device Identifier10887587020013
UDI-Public(01)10887587020013(10)80395P1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.353
Device Lot Number80395P1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown